MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; CLEARPRO,CLOSED SXN,12FR,T-PC,TRACH

MEDLINE INDUSTRIES, LP MEDLINE; CLEARPRO,CLOSED SXN,12FR,T-PC,TRACH
Catalog Number DYNCPTP12T
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Airway Obstruction (1699); Foreign Body In Patient (2687)
Date of Event 06/27/2026
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
CLEARPRO,CLOSED SXN,12FR,T-PC,TRACH
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfiled, IL 60093
MDR Report Key25893445
Report Number1417592-2026-07263
Device Sequence Number18646231
Product Code OFR
UDI-Device Identifier10888277703452
UDI-Public10888277703452
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberDYNCPTP12T
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Initial Report FDA Received Date07/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexMale
Patient Weight104 KG